# SDR DJFA2008034

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 5,614 hours, 4,759 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORTED EXTREME HEAT COMING INTO AIRCRAFT ACCOMPANIED BY A BLUE HAZY TYPE SMOKE AND BURNING ODOR IN CABIN.  AIR CONDITIONING SYSTEM WAS PREVIOUSLY MEL'D.  MAINT FOUND THE AIR CYCLE MACHINE CIRCUIT BREAKER PULLED AND COLLARED.  THE CIRCUIT BREAKER WAS RESET. THE BLEED AIR SYSTEM WAS TESTED AND THE SYSTEM FUNCTIONED NORMALLY.
